Alert archive / Indiana / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 157, NWS Northern Indiana

July 7, 2003Elkhart County, Indiana; Saint Joseph County, Michigan

NWS Northern Indiana issued this severe thunderstorm warning at Jul 7, 2003, 10:25 AM EST for Elkhart County, Indiana; Saint Joseph County, Michigan. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2003, 10:25 AM EST (15:25 UTC)
Expired
Jul 7, 2003, 11:15 AM EST
In force
50 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

Counties Elkhart County, IN, Saint Joseph County, MI

The radar

The Northern Indiana radar (KIWX), 47 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 8:45 AM ESTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 3.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2003-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2003-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-211 J/kg
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 071525
SVRIWX
INC039-MIC149-071615-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1122 AM EDT MON JUL 7 2003

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ELKHART COUNTY IN INDIANA
  ST. JOSEPH COUNTY IN MICHIGAN

* UNTIL 1215 PM EDT(1115 AM EST)

* AT 1122 AM EDT(1022 AM EST)...LAW ENFORCEMENT REPORTED A LINE OF   
  SEVERE THUNDERSTORMS WITH DAMAGING WINDS ALONG A LINE EXTENDING    
  FROM 20 MILES NORTHWEST OF THREE RIVERS TO 10 MILES WEST OF        
  WAKARUSA...MOVING SOUTHEAST AT 40 MPH.

* SOME LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS...
  WAKARUSA
  ELKHART
  DUNLAP
  NEW PARIS
  BRISTOL
  GOSHEN
  THREE RIVERS
  CONSTANTINE
  MIDDLEBURY
  
WINDS IN EXCESS OF 60 MPH ARE LIKELY WITH THIS LINE OF SEVERE 
STORMS SEEK SHELTER IMMEDIATELY

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN NORTHERN INDIANA.

LAT...LON 4182 8540 4175 8548 4175 8566 4149 8570
          4147 8606 4177 8591 4177 8577 4208 8578
          4208 8537

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:39 AM EST, 7 hours 46 minutes earlier.

Area forecast discussion, Jul 7, 2:39 AM EST, 7 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
239 AM EST MON JUL 7 2003

FORECAST DISCUSSION FOR TONIGHT THROUGH WEDNESDAY...

ON MONDAY A COLD FRONT WILL BE APPROACHING THE CWA FROM THE
NORTHWEST. TUESDAY MORNING THE FRONT WILL BE ENTERING THE NORTHERN
PART OF OUR CWA...WILL STALL OUT OVER THE AREA FOR TUESDAY AND
WEDNESDAY. THE GFS DEVELOPS A MCS OVER IOWA LATE TUESDAY NIGHT/EARLY
WEDNESDAY MORNING AND MOVES THIS ACROSS OUR CWA MIDDAY WEDNESDAY TO
WEDNESDAY EVENING. THE GEM IS NOT AS STRONG WITH THIS SYSTEM AS MOST
OF THE OTHER MODELS ARE. BEST CHANCE FOR MONDAY AHEAD OF THIS NEXT
FRONTAL SYSTEM LOOKS TO BE ABOUT MIDDAY TO EVENING TIME FRAME.
DEWPOINTS WILL BE IN THE LOWER 70S...WE ARE IN SLIGHT RISK...AND
WILL BE GETTING SOME GOOD HEATING OF THE ATMOSPHERE. THE INSTABILITY
IN THE ATMOSPHERE WILL ALSO KEEP INCREASING AS THE DAY WEARS ON. BY
LATE AFTERNOON ETA BUFKIT HAS CAPES 3000 TO 3600 J/KG...LI OF -6 AND
LOWER...SI -4 TO -6...AND TT OF 50 TO 55. FOR MONDAY...SURFACE WINDS
WILL BE OUT OF THE SOUTHWEST AND MID TO UPPER LEVEL WINDS WILL BE
OUT OF THE NORTHWEST. WITH THE FRONT BEING OVER THE AREA ON TUESDAY
AND WEDNESDAY...THIS WILL ALSO BRING A CHANCE FOR SHOWERS AND
THUNDERSTORMS TO THE CWA. TEMPERATURES LOOKED GOOD. GUIDANCE FOR
WEDNESDAYS HIGH IS LOWER THAN WHAT ARE FORECASTING. ESPECIALLY
AVNMOS WHICH IS RATHER COOL. NOT GOING TO GO THAT COLD AND STUCK
WITH SURROUNDING OFFICES. PATTERN IS NOT GOING TO CHANGE
CONSIDERABLY...SO DONT EXPECT A DRASTIC CHANGE FROM TUESDAYS HIGH
TO WEDNESDAYS HIGH.

FORECAST DISCUSSION FOR WEDNESDAY NIGHT THROUGH SUNDAY...

ONLY MAJOR CHANGE TO EXTENDED WAS TO ADD A CHANCE OF SHOWERS AND
STORMS ON THURSDAY WITH MAJOR WAVE MOVING THROUGH THE REGION. 00Z
RUNS OF THE GFS STILL AGREE AND ECMWF AS WELL ON THIS FEATURE.
OTHERWISE NO CHANGES.

AVIATION DISCUSSION FOR 06Z TAFS...
WHAT SHOULD BE LAST OF THE ORGANIZED CONVECTION WILL BE PAST KSBN BY
08Z AND KFWA BY 11Z. ALSO SOME MVFR FOG TOWARD SUNRISE AS ATMOSPHERE
SETTLES DOWN. WILL TIME NEXT ROUND OF THUNDERSTORMS AFTER 20Z AS
ANOTHER COMPLEX SHOULD FORM IL/IA AND MOVE SOUTHEAST.

.IWX...
IN...FLOOD WATCH FOR TODAY FOR ZONES INZ013...INZ015...INZ020...
INZ022>027...INZ032>034.

MI...NONE.
OH...NONE.

BML/RES
Hazardous weather outlook, Jul 7, 5:09 AM EST, 5 hours 16 minutes before
INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-081015-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
509 AM EST MON JUL 7 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN INDIANA...NORTHWEST
OHIO AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE REGION
THROUGH TONIGHT WITH DAMAGING WINDS AND HAIL THE MOST LIKELY THREATS.

FLOODING IS STILL A THREAT OVER PARTS OF INDIANA SOUTH OF US ROUTE
30 WHERE RIVERS AND STREAMS REMAIN HIGH OR OUT OF THEIR BANKS.
ADDITIONAL HEAVY RAINFALL IS POSSIBLE TODAY WHICH MAY CAUSE MORE
FLOOD PROBLEMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE REGION ON
TUESDAY. DAMAGING WINDS WILL BE THE MOST LIKELY THREAT FROM ANY
STORMS. THUNDERSTORMS ARE ALSO POSSIBLE WEDNESDAY AND THURSDAY BUT
THE SEVERE POTENTIAL IS UNCERTAIN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY THROUGH TUESDAY.

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR
CHECK OUR WEB SITE AT WWW.CRH.NOAA.GOV/IWX

In the hours before

Local storm report, Jul 7, 6:12 AM EST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT : CORRECTION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
0612 AM EST MON JUL 07 2003

TIME(EST)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1110 PM    3 S PENNVILLE             IN   WIND DAMAGE
07/06/03   JAY                            NUMEROUS TREES AND POWER
                                          LINES DOWN. REPORTED BY LAW
                                          ENFORCEMENT.

1050 PM    3 S HARTFORD CITY         IN   WIND DAMAGE
07/06/03   BLACKFORD                      SEVERAL TREES AND POWER
                                          LINES DOWN.

1020 PM    PERU                      IN   FLASH FLOOD
07/06/03   MIAMI                          SEVERAL ROADS CLOSED DUE
                                          TO FLOODING COUNTY WIDE.
                                          REPORTED BY LAW
                                          ENFORCEMENT.

1018 PM    PERU                      IN   WIND DAMAGE
07/06/03   MIAMI                          SEVERAL TREES DOWN.
                                          REPORTED BY LAW
                                          ENFORCEMENT.

1015 PM    2 N WABASH                IN   FLASH FLOOD
07/06/03   WABASH                         FLOODING ON US 24. CARS
                                          FLOODED. REPORTED BY LAW
                                          ENFORCEMENT.

1015 PM    6 SW WABASH               IN   WIND DAMAGE
07/06/03   WABASH                         TREES DOWN. REPORTED BY
                                          LAW ENFORCEMENT.

0955 PM    1 N CONVERSE              IN   0.75 IN HAIL
07/06/03   MIAMI                          REPORTED BY SPOTTER.

0935 PM    9 NNE LOGANSPORT          IN   1.00 IN HAIL
07/06/03   CASS                           REPORTED BY EMERGENCY
                                          MANAGER.

0915 PM    2 S ROCHESTER             IN   WIND DAMAGE
07/06/03   FULTON                         2 TREES BLOWN DOWN.
                                          REPORTED BY LAW
                                          ENFORCEMENT.

0852 PM    7 SW WARSAW               IN   0.75 IN HAIL
07/06/03   KOSCIUSKO                      REPORTED BY LAW
                                          ENFORCEMENT.

0830 PM    7 NW PLYMOUTH             IN   WIND DAMAGE
07/06/03   MARSHALL                       SEVERAL TREES DOWN.
                                          REPORTED BY LAW
                                          ENFORCEMENT.

0715 PM    3 W MICHIGAN CITY         IN   0.75 IN HAIL
07/06/03   LA PORTE                       DIME SIZE HAIL REPORTED BY
                                          AMATEUR RADIO.

0712 PM    DELTA                     OH   WIND DAMAGE
07/06/03   FULTON                         2 TREES BLOWN DOWN.
                                          REPORTED BY AMATEUR RADIO.

0704 PM    BARODA                    MI   WIND DAMAGE
07/06/03   BERRIEN                        NUMEROUS TREES AND
                                          POWERLINES DOWN. REPORTED
                                          BY LAW ENFORCEMENT.

0700 PM    1 N NAPOLEON              OH   WIND DAMAGE
07/06/03   HENRY                          1 TREE BLOWN OVER ON
                                          HOUSE. REPORTED BY CENTRAL
                                          DISPATCH.

0700 PM    FLORIDA                   OH   WIND DAMAGE
07/06/03   HENRY                          TREES DOWN. REPORTED BY
                                          CENTRAL DISPATCH.

0654 PM    8 W OHIO CITY             OH   FLASH FLOOD
07/06/03   VAN WERT                       STATE ROUTE 49 CLOSED DUE
                                          TO HIGH WATER. ONE BUSINESS
                                          IN THE WILSHIRE AREA
                                          FLOODED. REPORTED BY
                                          EMERGENCY MANAGER.

0654 PM    4 W OHIO CITY             OH   4.10 IN HEAVY RAIN
07/06/03   VAN WERT                       4 MILES EAST OF WILSHIRE
                                          HEAVY RAIN FELL IN ONE AND
                                          A HALF HOURS. REPORTED BY
                                          EMERGENCY MANAGER.

0654 PM    8 W OHIO CITY             OH   3.38 IN HEAVY RAIN
07/06/03   VAN WERT                       WILSHIRE AREA HEAVY RAIN
                                          FELL IN ONE AND A HALF
                                          HOURS. REPORTED BY
                                          EMERGENCY MANAGER.

0623 PM    PAULDING                  OH   WIND DAMAGE
07/06/03   PAULDING                       2 TREES DOWN. REPORTED BY
                                          EMERGENCY MANAGER.

0614 PM    3 NE MONON                IN   FLASH FLOOD
07/06/03   WHITE                          LITTLE MONON CREEK TWO TO
                                          THREE FEET OUT OF BANKS.
                                          REPORTED BY EMERGENCY
                                          MANAGER.

0555 PM    CHALMERS                  IN   FLASH FLOOD
07/06/03   WHITE                          COUNTY ROADS UNDER RUNNING
                                          WATER FROM CHALMERS TO
                                          BROOKSTON. WATER DEPTH
                                          RANGED FROM 18 INCHES TO
                                          SEVERAL FEET. REPORTED BY
                                          EMERGENCY MANAGER. TIME OF
                                          EVENT FROM LAST NIGHT TO
                                          CURRENT.

0510 PM    11 SE HUNTINGTON          IN   WIND DAMAGE
07/06/03   HUNTINGTON                     SEVERAL LARGE TREES DOWN.
                                          REPORTED BY 911 DISPATCHER.

0509 PM    7 E NORTH JUDSON          IN   WIND DAMAGE
07/06/03   STARKE                         SEVERAL TREES AND POWER
                                          LINES DOWN. REPORTED BY LAW
                                          ENFORCEMENT.

0455 PM    MONTEREY                  IN   FLASH FLOOD
07/06/03   PULASKI                        EVACUATED PEOPLE AT LAKE
                                          HOMES ALONG THE TIPPECANOE
                                          RIVER AT MONTEREY. REPORTED
                                          BY LAW ENFORCEMENT.

0437 PM    9 WSW CASSOPOLIS          MI   0.75 IN HAIL
07/06/03   CASS                           REPORTED BY AMATEUR RADIO

0427 PM    ROSELAND                  IN   1.00 IN HAIL
07/06/03   ST. JOSEPH                     REPORTED BY AMATEUR RADIO

0427 PM    1 N SOUTH BEND            IN   3.00 IN HAIL
07/06/03   ST. JOSEPH                     THREE TO THREE AND A HALF
                                          INCH SIZE HAIL REPORTED BY
                                          AMATEUR RADIO

0426 PM    MEDARYVILLE               IN   1.00 IN HAIL
07/06/03   PULASKI                        REPORTED BY AMATEUR RADIO

0425 PM    1 N SOUTH BEND            IN   2.50 IN HAIL
07/06/03   ST. JOSEPH                     REPORTED BY TRAINED
                                          SPOTTER. NORTH OF TOWN

0424 PM    2 WSW SOUTH BEND          IN   1.75 IN HAIL
07/06/03   ST. JOSEPH                     GOLFBALL SIZE HAIL FOR 5
                                          MIN DURATION. REPORTED BY
                                          AIRPORT.

0423 PM    2 E SOUTH BEND            IN   1.00 IN HAIL
07/06/03   ST. JOSEPH                     REPORTED FROM SOUTH BEND
                                          AIRPORT

0412 PM    2 N NORTH LIBERTY         IN   1.25 IN HAIL
07/06/03   ST. JOSEPH                     REPORTED BY AMATEUR RADIO

0357 PM    2 S LAKEVILLE             IN   0.75 IN HAIL
07/06/03   ST. JOSEPH                     DIME SIZE HAIL AND 50 MPH
                                          WINDS REPORTED BY AMATEUR
                                          RADIO.

0356 PM    7 NW LOGANSPORT           IN   2.75 IN HAIL
07/06/03   CASS                           REPORTED BY LAW
                                          ENFORCEMENT

0350 PM    NORTH LIBERTY             IN   0.75 IN HAIL
07/06/03   ST. JOSEPH                     DIME SIZE HAIL REPORTED BY
                                          AMATEUR RADIO.

0326 PM    9 NW WINAMAC              IN   WIND DAMAGE
07/06/03   PULASKI                        650N 500W TREES DOWN
                                          REPORTED BY LAW ENFORCEMENT

0314 PM    10 WNW WINAMAC            IN   WIND DAMAGE
07/06/03   PULASKI                        775N 500W TREES AND
                                          POWERLINES DOWN. REPORTED
                                          BY LAW ENFORCEMENT

0312 PM    8 NW WINAMAC              IN   WIND DAMAGE
07/06/03   PULASKI                        500N 575W TREES DOWN
                                          REPORTED BY LAW ENFORCEMENT

0312 PM    12 WNW MONTEREY           IN   1.75 IN HAIL
07/06/03   STARKE                         GOLF BALL SIZE HAIL AND
                                          SMALL TREES DOWN REPORTED
                                          BY AMATEUR RADIO

0300 PM    11 NW MONTEREY            IN   1.00 IN HAIL
07/06/03   STARKE                         100W 800S REPORTED BY
                                          AMATEUR RADIO

WAMSLEY/TENHARMSEL
Local storm report, Jul 7, 9:57 AM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
0957 AM EST MON JUL 07 2003

TIME(EST)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0945 AM    KINGSBURY                 IN   WIND DAMAGE
07/07/03   LA PORTE                       TREES DOWN COUNTYWIDE.
                                          REPORTED BY COUNTY
                                          DISPATCH.

WAMSLEY
Local storm report, Jul 7, 10:14 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1014 AM EST MON JUL 07 2003

TIME(EST)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0947 AM    EAU CLAIRE                MI   WIND DAMAGE
07/07/03   BERRIEN                        TREES DOWN COUNTYWIDE.
                                          REPORTED BY LAW
                                          ENFORCEMENT.

WAMSLEY
Local storm report, Jul 7, 10:18 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1018 AM EST MON JUL 07 2003

TIME(EST)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1009 AM    5 NW NEW CARLISLE         IN   WIND DAMAGE
07/07/03   ST. JOSEPH                     ELECTRICAL LINES DOWN OVER
                                          STATE ROUTE 2 AREA.
                                          REPORTED BY LAW
                                          ENFORCEMENT.

WAMSLEY

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:26 PM ESTSevere Thunderstorm WarningIWXSaint Joseph64 min
Jul 6, 7:36 PM ESTSevere Thunderstorm WarningIWXWhite54 min
Jul 6, 7:51 PM ESTSevere Thunderstorm WarningIWXElkhart54 min
Jul 6, 8:02 PM ESTSevere Thunderstorm WarningIWXLaPorte, Starke43 min
Jul 6, 8:17 PM ESTSevere Thunderstorm WarningIWXMarshall58 min
Jul 6, 8:38 PM ESTSevere Thunderstorm WarningIWXFulton, Kosciusko, Miami52 min
Jul 6, 8:42 PM ESTFlash Flood WarningIWXWhite2 hr
Jul 6, 8:51 PM ESTFlash Flood WarningIWXCass, Miami114 min
Jul 6, 9:39 PM ESTSevere Thunderstorm WarningIWXMiami, Wabash66 min
Jul 6, 10:00 PM ESTFlash Flood WarningIWXAdams, Allen, Huntington, Wabash, Wells2 hr
Jul 6, 10:45 PM ESTSevere Thunderstorm WarningIWXBlackford, Jay60 min
Jul 7, 1:24 AM ESTSevere Thunderstorm WarningIWXCass, Miami51 min
Jul 7, 9:23 AM ESTSevere Thunderstorm WarningIWXLaPorte52 min
Jul 7, 9:58 AM ESTSevere Thunderstorm WarningIWXSaint Joseph62 min
Jul 7, 10:08 AM ESTSevere Thunderstorm WarningIWXMarshall, Starke52 min
Jul 7, 10:17 AM ESTSevere Thunderstorm WarningIWXFulton, Pulaski58 min
Jul 7, 10:28 AM ESTSevere Thunderstorm WarningIWXKosciusko47 min
Jul 7, 10:50 AM ESTSevere Thunderstorm WarningIWXCass, Miami55 min
Jul 7, 10:51 AM ESTSevere Thunderstorm WarningIWXLaGrange, Noble39 min
Jul 7, 11:00 AM ESTSevere Thunderstorm WarningIWXWhitley45 min
Jul 7, 11:10 AM ESTSevere Thunderstorm WarningIWXDeKalb, Steuben80 min
Jul 7, 11:22 AM ESTSevere Thunderstorm WarningIWXAllen53 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2003Severe Thunderstorm Warnings in Michigan, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.